# SDR ASAA11510847

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,150 hours, 6,218 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED AFTER T/O.  LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  BITE SHOWS FLT DK ZONE VALVE.  RESET AND REVERIFIED FAULT DID NOT RETURN.
